# SDR FDEA201009293792

- Difficulty date: September 29, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6012107
- Condition: Gouged
- Location: Bs 999
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT, AFT SKIN DOUBLER AT APPROXIMATELY STA 999; STRINGER 40 IS  GOUGED AND MISSING MATERIAL.  REMOVED DOUBLER IAW MD/DC10 SRM 51-31-01, VOL II.  GENERATED RFTS N370FE-28-43009   MATERIAL ID TO FABRICATED A NEW DOUBLER IS 2024-T3 0.125, PO 674650.3 IAW SRM 53-50-00, FIG 8, VOL I.  FABRICATED NEW DOUBLER IAW MD/DC10 SRM 53-50-00, FIG 8, VOL I.   ALODINED, PRIMED AND PAINTED IAW SRM 51-21-01, VOL II AND SRM 51-21-02, VOL II.    INSTALLED NEW DOUBLER IAW SRM 53-50-00, FIG 8, VOL I AND SRM 51-31-01, VOL II.
